# SDR 05FDEA00227

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960007001
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CHAFF PLATE ON RIGHT I/B FLAP, DID HIDDEN DAMAGE INSP FOR N00064, AND FOUND I/B FLAP TOP SKIN HAS 2 EA CRACKS.  REPLACED SKIN IAW DWG A57960007 AND EA 6-5750-85635.
